MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5314-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that leaked at iv connection.One sample was received for quality evaluation.Visual inspection of the sample was conducted and no damages or abnormalities were identified.The sample was then connected to a bd sample smartsite at the male luer connector and a bd needless syringe on the maxplus connector.A fluid draw and push was conducted repeatedly to determine if there was any leakage on the sample.No leakage was identified.The customer complaint of leakage was not confirmed.A root cause analysis for the reported failure was not conducted because the issue was not replicated.A device history record review for model mp5314-c lot number 25085082 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
It was reported that bd maxplus pressure rated extension set was leaking the following information was received by the initial reporter with the following verbatim it was reported by the customer that leaked at iv connection.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24503164
Report Number9616066-2026-00570
Device Sequence Number16073831
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public(01)10885403236723(17)280803(10)25085082
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5314-C
Device Lot Number25085082
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown